# SDR AALA20100816TUL03

- Difficulty date: August 15, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 57,245 hours, 29,369 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AROUND AUXILIARY POWER UNIT EXHAUST DUCT HAS HEAT DAMAGE STATION 1418.  INSTALLED SKIN REPAIR DOUBLER PER EA MD80-53-012437.
